Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 45, NWS Louisville, KY

April 3, 2025Clinton County, Kentucky

NWS Louisville, KY issued this tornado warning at Apr 3, 2025, 5:39 AM CDT for Clinton County, Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2025, 5:39 AM CDT (10:39 UTC)
Expired
Apr 3, 2025, 6:15 AM CDT
In force
36 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Clinton County, KY

The radar

The Nashville radar (KOHX), 144 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 11:35 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
1.2
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

700 
WFUS53 KLMK 031039
TORLMK
KYC053-031115-
/O.NEW.KLMK.TO.W.0045.250403T1039Z-250403T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
539 AM CDT Thu Apr 3 2025

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Central Clinton County in south central Kentucky...

* Until 615 AM CDT.

* At 539 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Albany, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  central Clinton County, including the following locations...
  Cartwright, Snow, Cumberland City, Highway, Ida, Marlow, Seventy
  Six, Decide, Browns Crossroads, and Nora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3666 8518 3677 8524 3683 8512 3684 8511
      3686 8506 3683 8506 3681 8503 3675 8500
      3673 8502 3671 8502
TIME...MOT...LOC 1039Z 241DEG 42KT 3675 8514 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SRM
1 follow-up statement
161 
WWUS53 KLMK 031114
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
614 AM CDT Thu Apr 3 2025

KYC053-031124-
/O.EXP.KLMK.TO.W.0045.000000T0000Z-250403T1115Z/
Clinton KY-
614 AM CDT Thu Apr 3 2025

...THE TORNADO WARNING FOR CENTRAL CLINTON COUNTY WILL EXPIRE AT 615
AM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 AM CDT for south central
Kentucky.

&&

LAT...LON 3666 8518 3677 8524 3683 8512 3684 8511
      3686 8506 3683 8506 3681 8503 3675 8500
      3673 8502 3671 8502
TIME...MOT...LOC 1114Z 241DEG 42KT 3694 8471 

$$

CSG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 3, 1:57 AM CDT, 3 hours 42 minutes earlier. Its key messages:

  • * HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY THROUGH THE WEEKEND * SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS
Area forecast discussion, Apr 3, 1:57 AM CDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
257 AM EDT Thu Apr 3 2025

.KEY MESSAGES...

* HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF
  NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY
  THROUGH THE WEEKEND

* SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH
  HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 251 AM EDT Thu Apr 3 2025

07z upper air and surface analysis shows a large and intense squall
line extending from the Great Lakes, through central Kentucky and
back south and westward through central Arkansas.
The line of storms is aided by intense lift from a 130 kt jet in the
Great Lakes and a 50-70 kt low level jet bringing in moisture from
the Gulf. Kentucky mesonet sites just since midnight have shown a
swath of 0.5-1.5 inches of rain and total rainfall amounts in the
last 24 hours have already amounted 1-2 inches of rain from north
central through southwest Kentucky.
This rain is the start of what is to be several days worth of rain
which as we go through the event could lead to catastrophic
flooding.

Throughout today a stalled frontal boundary through central Kentucky
will combine with robust gulf moisture from surface winds out of the
south and an upper level pattern which will continue to bring
moisture in from the southwest.  Thunderstorms look to be constant
throughout the day with rainfall rates at 0.25-0.5 inch per hour or
more at times.  Later this afternoon a warm front in Tennessee will
move northward into south central Kentucky and with robust CAPE
values and wind shear in the vicinity of the front we could once
again see strong to severe thunderstorms mainly through southern
Kentucky and northern Tennessee.  Hail, wind, and tornadoes are all
possible later this afternoon.  ECWMF and NAEFS PW values during the
day hover around 1.5 inches meaning these storms will have a lot of
moisture to ring out over a long period of time.

Tonight into Friday as the large longwave trough and closed low in
the desert southwest intensifies it should cause the upper level
flow to lift slightly northward and take the train of heavier rain
slightly northward into Indiana and Illinois and we could even see a
break in the rainfall activity in southern Kentucky for a time.  NBM
probabilities of seeing 12 hour rain greater than 0.5 inch during
the day on Friday are highest in southern Indiana (50%) and lowest
in southern Kentucky (~10%).  The severe weather threat also shifts
to the north and west with areas from southwest Indiana through
western Kentucky having the higher threat for strong storms.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 251 AM EDT Thu Apr 3 2025

The slow moving trough in the desert southwest moves eastward during
the weekend and this will setup a long duration heavy rainfall event
through the Ohio Valley especially from Saturday night through
Monday morning.  EFI forecasts shows good ensemble agreement in the
Euro models of a widespread high precipitation event as confidence
is around 90% and shift of tails at 1 indicating better confidence
in an extreme event.  THis rain combining with the rain received
already from Wednesday night through Friday is having total forecast
amounts at around 8-9 inches widespread through central Kentucky and
possibly locally higher amounts.  NBM probabilities of receiving at
least 5 inches of rain from the event are widespread 60-80% across
central Kentucky.  It can't be said enough that if you are in flood
prone areas be prepared to move to higher ground quickly.  The
longwave trough finally exits from west to east during the day on
Sunday and we should see the rain finally end for the area by Monday
morning.

&&

.AVIATION /06Z TAFS THROUGH 12Z FRIDAY/...
Issued at 251 AM EDT Thu Apr 3 2025

A large and slow moving line of thunderstorms will blanket
central Kentucky through much of the TAF time period. TEMPOs for
KBMG, KSDF, and KLEX through 10Z will take into account strong
thunderstorms with heavy rains and gusty winds that could lower
surface visibilities to 2-4 SM. Cloud ceilings will fall through
the night to MVFR category by 00Z and fluctuating between MVFR
and IFR during the day before becoming IFR around 00Z. Winds
should diminish during the night from 10-20 kts with occasional
gusts over 30 kts with the stronger thunderstorms to light and
variable during the day on Thursday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

&&

SHORT TERM...WFO DDC
LONG TERM...WFO DDC
AVIATION...WFO DDC
Hazardous weather outlook, Apr 3, 3:52 AM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
452 AM EDT Thu Apr 3 2025

INZ076>079-083-084-089>092-KYZ023>043-049-061-062-070>072-040900-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Clark KY-Butler-Edmonson-Logan-Warren-Simpson-
452 AM EDT Thu Apr 3 2025 /352 AM CDT Thu Apr 3 2025/

...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT  /7 PM CDT/ THIS
EVENING THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Today and tonight.

Severe storms are expected this afternoon into tonight. Damaging
winds, tornadoes, and hail are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and strong storms are expected to continue from
Friday into the weekend. There is considerable concern for a high-
impact, major rainfall and flooding event across the lower Ohio and
Tennessee Valleys from today through the weekend. Widespread minor
to moderate river flooding is expected, and major river flooding is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ045>048-053>057-063>067-073>078-081-082-040900-
Nelson-Washington KY-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-
Madison-Hart-Green-Taylor-Casey-Lincoln-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
452 AM EDT Thu Apr 3 2025 /352 AM CDT Thu Apr 3 2025/

...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT  /7 PM CDT/ THIS
EVENING THROUGH SUNDAY MORNING...
...TORNADO WATCH 104 IN EFFECT UNTIL 7 AM EDT /6 AM CDT/ THIS
MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Today and tonight.

Severe storms are expected this afternoon into tonight. Damaging
winds, tornadoes, and hail are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and strong storms are expected to continue from
Friday into the weekend. There is considerable concern for a high-
impact, major rainfall and flooding event across the lower Ohio and
Tennessee Valleys from today through the weekend. Widespread minor
to moderate river flooding is expected, and major river flooding is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

SRW

In the hours before

Local storm report, Apr 3, 2:19 AM CDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
319 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 AM     Tstm Wnd Dmg     5 S Campbellsville      37.28N 85.36W
04/03/2025                   Taylor             KY   Emergency Mngr

            Several camping trailers blown over and roof
            blown off a business on Lone Valley Road.

&&
Local storm report, Apr 3, 2:31 AM CDT, 3 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
331 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     Tstm Wnd Dmg     4 SE Glasgow            36.96N 85.88W
04/03/2025                   Barren             KY   Amateur Radio

            Tree down on a house in Eastern Valley
            Estates.

&&
Local storm report, Apr 3, 2:37 AM CDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
337 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     Tstm Wnd Dmg     1 E Jeffersontown       38.21N 85.55W
04/03/2025                   Jefferson          KY   Public

            Partial building collapse on Ampere Drive.

&&
Local storm report, Apr 3, 2:39 AM CDT, 3 hours before
Preliminary Local Storm Report
National Weather Service Louisville KY
339 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     Tstm Wnd Dmg     2 ESE Middletown        38.22N 85.48W
04/03/2025                   Jefferson          KY   Trained Spotter

            Multiple trees down, roof and window damage
            to homes in Beckley Hills subdivision.

&&
Special weather statement, Apr 3, 3:49 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Louisville KY
449 AM EDT Thu Apr 3 2025

KYZ064>067-076>078-081-030930-
Russell KY-Metcalfe KY-Cumberland KY-Taylor KY-Lincoln KY-Casey KY-
Adair KY-Green KY-
449 AM EDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LINCOLN...
SOUTHEASTERN GREEN...NORTHERN RUSSELL...SOUTHEASTERN TAYLOR...NORTH
CENTRAL CUMBERLAND...CASEY...ADAIR AND EASTERN METCALFE COUNTIES
THROUGH 530 AM EDT/430 AM CDT/...

At 449 AM EDT/349 AM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles east of Edmonton, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Liberty, Columbia, Jamestown, Edmonton, Russell Springs, Hustonville,
Pickett, Absher, Teddy, and Royville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
south central and central Kentucky.

&&

LAT...LON 3688 8554 3707 8565 3742 8508 3741 8505
      3744 8504 3754 8489 3754 8486 3731 8462
      3712 8490 3706 8491
TIME...MOT...LOC 0849Z 240DEG 61KT 3697 8548

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BJS
Special weather statement, Apr 3, 4:12 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Louisville KY
412 AM CDT Thu Apr 3 2025

KYZ077-078-081-082-031000-
Russell KY-Cumberland KY-Adair KY-Clinton KY-
412 AM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CLINTON...RUSSELL...
NORTHEASTERN CUMBERLAND AND SOUTH CENTRAL ADAIR COUNTIES THROUGH 500
AM CDT...

At 411 AM CDT, Doppler radar was tracking a strong thunderstorm over
Burkesville, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jamestown, Burkesville, Leslie, Russell Springs, Horntown, Desda,
Eli, Cundiff, Ida, and Modoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 AM CDT for south central
Kentucky.

&&

LAT...LON 3671 8548 3673 8547 3691 8543 3710 8495
      3711 8490 3705 8491 3701 8486 3700 8484
      3695 8491 3696 8493 3696 8495 3692 8496
      3686 8506 3683 8506 3681 8503 3677 8501
TIME...MOT...LOC 0911Z 243DEG 47KT 3682 8539

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:03 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren27 min
Apr 2, 7:28 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Warren32 min
Apr 2, 7:53 PM CDTSpecial Weather StatementLMKHart37 min
Apr 2, 9:19 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBreckinridge, Hancock, Meade, Ohio41 min
Apr 2, 9:35 PM CDTTornado WarningLMKBreckinridge, Hancock, Ohio25 min
Apr 2, 9:52 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade38 min
Apr 2, 9:53 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Logan, Ohio, Warren67 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio62 min
Apr 2, 9:58 PM CDTTornado WarningLMKBreckinridge, Hancock, Ohio47 min
Apr 2, 10:29 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade31 min
Apr 2, 10:31 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade, Ohio29 min
Apr 2, 10:39 PM CDTSevere Thunderstorm WarningLMKJefferson, Oldham, Trimble51 min
Apr 2, 10:57 PM CDTTornado WarningLMKBullitt, Hardin, Jefferson, Meade33 min
Apr 2, 11:00 PM CDTTornado WarningLMKHenry, Jefferson, Oldham, Trimble30 min
Apr 2, 11:02 PM CDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Meade3 hr
Apr 2, 11:19 PM CDTAreal Flood AdvisoryLMKJefferson5 hr
Apr 2, 11:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more40 min
Apr 2, 11:26 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more34 min
Apr 2, 11:28 PM CDTTornado WarningLMKHenry, Jefferson, Oldham, Shelby32 min
Apr 2, 11:41 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more34 min
Apr 2, 11:47 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more43 min
Apr 2, 11:54 PM CDTTornado WarningLMKFranklin, Henry, Shelby14 min
Apr 3, 12:01 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more29 min
Apr 3, 12:02 AM CDTTornado WarningLMKFranklin, Harrison, Henry, Scott, Shelby28 min
Apr 3, 12:03 AM CDTTornado WarningLMKHardin, Larue, Marion, Nelson, Washington27 min
Apr 3, 12:12 AM CDTAreal Flood AdvisoryLMKOldham, Trimble3 hr
Apr 3, 12:14 AM CDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren46 min
Apr 3, 12:18 AM CDTTornado WarningLMKHarrison, Scott27 min
Apr 3, 12:21 AM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford39 min
Apr 3, 12:27 AM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more33 min
Apr 3, 12:30 AM CDTTornado WarningLMKAllen, Barren, Logan, Simpson, Warren30 min
Apr 3, 12:36 AM CDTTornado WarningLMKAnderson, Bourbon, Fayette, Franklin, Scott, Woodford24 min
Apr 3, 12:51 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Edmonson, Green, Hart and 5 more39 min
Apr 3, 12:59 AM CDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more31 min
Apr 3, 1:02 AM CDTTornado WarningLMKBarren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more28 min
Apr 3, 1:06 AM CDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more10 hr
Apr 3, 1:07 AM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more23 min
Apr 3, 1:13 AM CDTTornado WarningLMKAnderson, Fayette, Jessamine, Mercer, Woodford32 min
Apr 3, 1:20 AM CDTSpecial Weather StatementLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 1:29 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 4 more61 min
Apr 3, 1:31 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Boyle, Casey, Garrard, Green, Lincoln and 4 more44 min
Apr 3, 1:40 AM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas50 min
Apr 3, 1:53 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKBoyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more52 min
Apr 3, 1:58 AM CDTTornado WarningLMKBoyle, Casey, Garrard, Lincoln, Madison47 min
Apr 3, 2:03 AM CDTTornado WarningLMKBourbon, Nicholas11 min
Apr 3, 2:23 AM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more5 hr
Apr 3, 3:20 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 3:49 AM CDTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Green, Hart, Larue and 3 more6 hr
Apr 3, 3:49 AM CDTSpecial Weather StatementLMKAdair, Casey41 min
Apr 3, 4:12 AM CDTSpecial Weather StatementLMKCumberland, Russell48 min
Apr 3, 4:28 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKClinton, Cumberland, Monroe, Russell47 min
Apr 3, 4:57 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more6 hr
Apr 3, 5:11 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell34 min
Apr 3, 5:29 AM CDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe, Russell6 hr
Apr 3, 5:46 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell29 min
Apr 3, 7:33 AM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more3 hr
Apr 3, 7:47 AM CDTRiver Flood WarningLMKButler, Warren11 days
Apr 3, 7:47 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio16 days
Apr 3, 7:49 AM CDTRiver Flood WarningLMKOhio24 days
Apr 3, 9:32 AM CDTSpecial Weather StatementLMKClinton, Cumberland43 min
Apr 3, 9:42 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell48 min
Apr 3, 9:45 AM CDTAreal Flood WarningLMKBarren, Butler, Edmonson, Grayson, Green, Hart and 5 more10 hr
Apr 3, 9:57 AM CDTTornado WarningLMKClinton, Cumberland18 min
Apr 3, 10:11 AM CDTTornado WarningLMKClinton19 min
Apr 3, 10:33 AM CDTRiver Flood WarningLMKEdmonson7 days
Apr 3, 10:37 AM CDTAreal Flood WarningLMKAllen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more9 hr
Apr 3, 10:45 AM CDTRiver Flood WarningLMKWarren4 days
Apr 3, 10:54 AM CDTRiver Flood WarningLMKCumberland, Monroe3 days
Apr 3, 10:57 AM CDTAreal Flood WarningLMKAnderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more9 hr
Apr 3, 11:07 AM CDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell38 min
Apr 3, 11:16 AM CDTRiver Flood WarningLMKFranklin5 days
Apr 3, 11:18 AM CDTRiver Flood WarningLMKHardin, Nelson10 days
Apr 3, 11:35 AM CDTFlash Flood WarningLMKAllen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Apr 3, 11:53 AM CDTRiver Flood WarningLMKHancock12 days
Apr 3, 11:53 AM CDTRiver Flood WarningLMKBreckinridge, Hancock21 days
Apr 3, 11:53 AM CDTSpecial Weather StatementLMKBarren, Metcalfe, Monroe52 min
Apr 3, 12:02 PM CDTAreal Flood WarningLMKAdair, Boyle, Casey, Cumberland, Garrard, Green and 6 more9 hr
Apr 3, 12:27 PM CDTFlash Flood WarningLMKAdair, Casey, Green, Marion, Russell, Taylor and 1 more3 hr
Apr 3, 12:44 PM CDTSpecial Weather StatementLMKAdair, Metcalfe46 min
Apr 3, 12:46 PM CDTSpecial Weather StatementLMKAdair, Metcalfe44 min

Nearby

Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.